# SDR CHI1595

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N502CH
- Make and model: Hughes 369D
- Aircraft serial: 180252D
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade Pin
- Part number: 369A10045
- Condition: Failed
- Location: M/R Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 100-HOUR INSPECTION WHILE BLADES WERE BEING REMOVED FOR INSPECTION, THE MAIN ROTOR BLADE PIN S/N 09884-6097 FELL APART.  THE BLADE PIN SHANK BROKE AT THE POINT WHERE THE THREADS START.  PART TT:  4667.2.  PART HAS A LIFE LIMIT OF 7600 HRS.  (X)
